| Model Number |
8888123400P |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during procedure, the introducer sheath was broken.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.The stylet was not broken.The product was replaced with the same lot.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.